# SDR GTIA2023061937271

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 59,354 hours, 27,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27154
- Condition: Inoperative
- Location: Zone 900
- Part time: 4,521 hours, 2,183 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR MEGAPHONE INOP-R/R L1 DOOR MEGAPHONE IAW AMM 25-65-00 OPS CHECKS GOOD
